# SDR DL72L992540

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511DA
- Make and model: Boeing 727232
- Aircraft serial: 21313
- System (JASC): 2910 · Hydraulic System, Main
- Part: Antiskid Module
- Part number: 39483
- Condition: Split
- Location: Rt
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

WHILE STOPPED ON THE TAXI WAY DURING TAXI OUT WITH BRAKES  SET.  A/C STARTED TO ROLL.  S/O NOTED 'B' SYSTEM PRESSURE DROPPING TO ZERO WITH BOTH HYD B LIGHTS ON.  FOUND RT ANTI-SKID MODULE CASE BROKEN IN TWO AT FILTER CASE.  REPLACED MODULE.
